# SDR 9JLA2022051323840

- Difficulty date: May 3, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5349
- Aircraft time: 10,760 hours, 6,031 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Flight Recorder
- Part number: S800200000
- Part serial: 02339
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED OF RECEIVING A CAS MESSAGE INDICATING THE FLIGHT DATA RECORDER CIRCUIT BREAKER HAD TRIPPED. THE MAINTENANCE TEAM FOUND THE FLIGHT DATA RECORDER UNIT TO BE CAUSING THE FDR CIRCUIT BREAKER TO TRIP. REMOVED AND REPLACED FDR WITH AN INSPECTED/TESTED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
